How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Tom Your Own Question
Dr. Tom
Dr. Tom, Board Certified MD
Category: Eye
Satisfied Customers: 264
Experience:  30 years experience treating patients with eye problems
Type Your Eye Question Here...
Dr. Tom is online now
A new question is answered every 9 seconds

I have mild glaucoma in left gave me Latanophrost

This answer was rated:

I have mild glaucoma in left gave me Latanophrost 0.005% to put in both eyes. I have bin taking it for about a year. went to eye doctor the other day and was told eye pressure was up. 20 in left and21 in right. he now gave me Combigan 2.5 ml besides the first one. Latanophrost only once at bed time . the new one burns my eyes real bad and the eye ball hurts and than it gives me a Headache. my eyes feel like there is something in it. I have had the Combigan since june 11 2013. Called Doctor today. out of office left word. I am a 69 year old female and do not like taking all kinds of meds. my mother had Glaucoma also in left eye. I due not have cataracts yet. second op.please thank you

Dr. Tom : Hi, I'm online now and would be happy to help you with your question. Just reply and we'll get started. Dr. Tom
Dr. Tom : Are you available to chat now?
Dr. Tom : It appears that you have gone off-line. So I will try to provide the second opinion that you ask for. I will try to provide you with some useful information. When it becomes necessary for your ophthalmologist to add an additional medication to lower your high pressure into a safe range,Combigan Is an excellent choice. In my practice over many years we have Successfully used Combigan In scores of patients with similar findings as yours. It is fairly common that for a week or two after the introduction of a new medication there are side effects as you have described. We ask our patients to tolerate these symptoms until your eyes adjust to the new medication. But for the grainy or sandy feeling you have discribed, we often recommend Supplementing the tear film three or four times a day with an artificial tear lubricant, such as Systane. So the good news is that you have a very good probability of obtaining lower pressures in your eyes and adapting to the new medication. Please give it time. And if you have any other questions please don't hesitate to ask them before you check out. I hope this has helped you with your question, but I am certainly willing to standby to answer anything else you would like to ask. If this satisfies your question, Please be sure to click the positive rating before you leave the JustAnswer site.
Dr. Tom and other Eye Specialists are ready to help you

Hi Mary can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.

Customer: replied 3 years ago.

thanks I will try but it is iritating

Thank you for the good rating. Let me know if you have any other questions in the future.

Related Eye Questions